MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-100/I20-40
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 05/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
Endologix became aware of an increased abdominal aortic aneurysm sac and suspicious endoleak on (b)(6) 2018 as reported by (b)(6).The date of event is (b)(6) 2018 based on the diagnosing cta scan.The patient was originally implanted with an afx bifurcated stent graft and afx vela suprarenal on (b)(6) 2015 by physician (b)(6) at (b)(6) center.The patient is asymptomatic.It is also unknown if re-intervention is planned.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was substantial evidence to support the following reported events: per eclinical documentation the sac growth and indeterminate endoleak are confirmed.In addition, a possible type ib endoleak and type ii endoleak at the right common iliac artery were discovered per post initial procedure imaging.The initial procedure was found to be on-label for a clinical trial patient, but the event relatedness is inconclusive.The manufacturing lot review confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.
 
Event or Problem Description
Additional information received confirming the patient is asymptomatic with no re-intervention planned.In addition, the patient had a re-intervention on (b)(6) 2016 to treat a type ii endoleak and type ib endoleak with aneurysm expansion, and the physician implanted an infrarenal afx extension device; this secondary procedure was addressed per mfr report # 2031527-2016-00536.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7609361
Report Number2031527-2018-00548
Device Sequence Number10802362
Product Code MIH
UDI-Device Identifier00818009014207
UDI-Public(01)00818009014207(17)180827
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/27/2018
Device Model NumberBA28-100/I20-40
Device Lot Number1315861-022
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-INFRARENAL AORTIC EXTENSION:1319308-003; AFX-VELA SUPRARENAL - LOT 1252470-019; AFX-VELA SUPRARENAL - LOT 1252470-019
Outcome Attributed to Adverse Event Other;
Patient Age83 YR